# SDR VNAA2022092499912

- Difficulty date: August 14, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 27,711 hours, 19,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INTERCOSTAL AT STRINGER 20R, BTW FS 310.00 AND FS 319.70 ON MAIN AVIONICS COMPARTMENT
